MathSciNet Relay Station
MathSciNet bibliographic data
MR1620510 93B05 (35Q72 73B30 93C20)
Lebeau, Gilles; Zuazua, Enrique Null-controllability of a system of linear thermoelasticity. Arch. Rational Mech. Anal. 141 (1998), no. 4, 297–329.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement